# SDR SWAA201906133607

- Difficulty date: June 8, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,947 hours, 31,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR LOOSE.  ADJUSTED GIRT BAR HOLDER IAW AMM.
